# SDR VNAA2019103011101

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 12,433 hours, 11,406 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Retaining Ring
- Condition: Displaced
- Location: Nlg Strut
- Component: Strut, Bfgoodrich
- Component part number: 5200031
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB FROM CLT THE CREW RECEIVED A GEAR DISAGREE MSG.  THE CREW RETURNED THE AIRCRAFT TO CLT.  EMERGENCY DECLARED. AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.MX FOUND NLG PISTON NOT GOING TO CENTER WHEN ON MECHANICAL CAM. DISASSEMBLED NLG FOUND UPPER BEARING RETAINING RING TO HAVE COME MISSPLACED CAUSING SEVERE SCORING AND HEAT DAMAGE  INSIDE OF NLG ASSY. R&R NLG SHOCK ASSY. OPS CHECK GOOD.
